Computations in non-commutative Iwasawa theory

Dokchitser, T. ; Dokchitser, V. ; Coates, J. ; Sujatha, R. (2007) Computations in non-commutative Iwasawa theory Proceedings of the London Mathematical Society, 94 (1). pp. 211-272. ISSN 0024-6115

Full text not available from this repository.

Official URL:

Related URL:


We study special values of L-functions of elliptic curves over ℚ twisted by Artin representations that factor through a false Tate curve extension ℚ(μΡ, p√m)/ℚ. In this setting, we explain how to compute L-functions and the corresponding Iwasawa-theoretic invariants of non-abelian twists of elliptic curves. Our results provide both theoretical and computational evidence for the main conjecture of non-commutative Iwasawa theory.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:45260
Deposited On:25 Jun 2011 13:34
Last Modified:27 Jun 2011 03:32

Repository Staff Only: item control page